Alert archive / New Jersey / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 24, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Jul 7, 2013, 8:53 PM EDT for Bergen County, Essex County, Passaic County, New Jersey. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 7, 2013, 8:53 PM EDT (00:53 UTC)
- Expired
- Jul 7, 2013, 9:30 PM EDT
- In force
- 37 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
Counties Bergen County, NJ, Essex County, NJ, Passaic County, NJ
The radar
The Philadelphia radar (KDIX), 110 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 4:45 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1758 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1168 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 7:28 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jul 7, 7:28 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW YORK NY 728 PM EDT SUN JUL 7 2013 .SYNOPSIS... A FRONTAL BOUNDARY APPROACHES FROM THE NORTH AS AN UPPER LEVEL DISTURBANCE MOVES OVER THE AREA MONDAY. A COLD FRONT APPROACHES FROM THE WEST AND WILL IMPACT THE AREA THROUGH THE WEEKEND. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SEVERE THUNDERSTORM WATCH CONTINUES THROUGH 02Z FOR NE NJ AND THE LOWER HUDSON VALLEY. THE LINE OF STORMS IS STARTING TO EXTEND NORTH WITH ISOLATED CELLS BUT NONE ARE SEVERE AT THIS TIME. HIGH CAPE IS STILL PRESENT IN THE AREA AND STORMS ARE OF THE PULSE NATURE SO ANY CAN GO SEVERE AT ANY TIME...ESPECIALLY WITH OUTFLOW BOUNDARIES AND RESIDUAL SEA BREEZE BOUNDARIES PRESENT. ALSO MONITORING THE SOUTHERN PART OF THE LINE WITH HAS STRENGTHENED IN THE PAST HOUR. WITH THE LOSS OF DAYTIME HEATING...THERE IS A GOOD CHANCE THIS LINE WILL NOT BE SEVERE ONCE IT MAKES IT TO THE CWA BUT IT WILL HAVE TO CONTINUE TO BE MONITORED. OTHERWISE...A WARM AND MUGGY NIGHT IS IN STORE. RIDGE BEGINS TO WEAKEN AS TROUGH APPROACHES FROM THE WEST. WITHOUT ANY REAL CHANGE IN AIRMASS THOUGH...THE HEAT IN BE TRAPPED...AND WIDESPREAD LOW TEMPS IN THE 70S IS EXPECTED...NEAR 80 ACROSS PORTIONS OF NEW YORK CITY COURTESY OF HEAT ISLAND EFFECTS. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... APPROACHING BUT WEAKENING TROUGH MOVES ACROSS THE AREA MONDAY. MODELS IN REASONABLE AGREEMENT HANDLING OF THIS TROUGH. WITH PLENTY OF LOW LEVEL/BOUNDARY LAYER WARM AIR IN PLACE...MODERATE INSTABILITY IS EXPECTED. HOWEVER...LAPSE RATES NOT TOO IMPRESSIVE...LESS THAN 6C/KM...AND SHEAR IS WEAK. HOWEVER...COVERAGE OF SHOWERS AND THUNDERSTORMS SHOULD REMAIN FAIRLY HIGH...ALTHOUGH NOT QUITE TO THE NUMEROUS OR LIKELY THRESHOLDS ON POPS PER MODELS/STATISTICAL GUIDANCE. THE TROUGH/ASSOCIATED VORTICITY ADVECTION MOVES SLOWLY TO THE EAST MONDAY NIGHT...AND WOULD EXPECT SCATTERED SHOWERS/TSTMS TO DIMINISH IN COVERAGE AND INTENSITY AS THE NIGHT PROGRESSES. AT THE SFC...HIGH PRESSURE GETS FURTHER SUPPRESSED TO THE SOUTH AS A FRONTAL BOUNDARY/WEAK LOW APPROACHES BUT REMAINS TO THE NORTH THIS TIME FRAME. ANOTHER WARM TO HOT DAY IS EXPECTED...ALTHOUGH NOT NEARLY TO THE EXTENT AS WE HAVE EXPERIENCED OVER THE PAST COUPLE OF DAYS. DO NOT FORESEE ANY HEAT RELATED HEADLINES WITH HEAT INDICES AROUND 90 OR IN THE LOWER 90S AWAY FROM THE SHORE. WILL LEAN TOWARD A MOS BLEND FOR TEMPS/DEW POINTS. HIGHS MONDAY WILL GENERALLY BE IN THE UPPER 80S TO NEAR 90 AWAY FROM SOUTH FACING SHORES...AND LOWS AT NIGHT WILL BE SLIGHTLY COOLER...IN THE UPPER 60S TO LOWER 70S. && .LONG TERM /TUESDAY THROUGH SUNDAY/... LONG TERM STARTS OUT WITH A SHORTWAVE PASSING TO OUR EAST BY TUESDAY MORNING AND MAINLY ZONAL FLOW BRIEFLY SETTLING IN ACROSS THE AREA. USED A MAV/MET BLEND FOR HIGHS...BROUGHT DOWN TEMPS A DEGREE OR MORE IN SOME AREAS BECAUSE WE HAVE BEEN RUNNING AT THE WARMEST OF GUIDANCE FOR THE HIGH TEMP. TEMPS WILL DEPEND ON HOW MUCH CLOUD COVER STICKS AROUND BEHIND THE SHORTWAVE. IF WE GET MORE CLEARING...TEMPS COULD BE A COUPLE DEG WARMER. ON WEDNESDAY...A TROUGH WILL APPROACH FROM THE MIDWEST WITH A SURFACE LOW DEVELOPING SOMEWHERE NEAR MICHIGAN OR JUST NORTH WITH DISCREPANCIES AMONG THE EXACT PLACEMENT. AN AFTERNOON SURFACE TROUGH WILL LIKELY DEVELOP WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. HIGHEST CHANCES WILL BE NORTH AND WEST OF NYC BUT CANNOT RULE OUT MORE WIDESPREAD SHOWERS MAKING TO TO THE EASTERN PARTS OF THE CWA. SIMILAR TEMPERATURES VALUES TO TUESDAY FOR WEDNESDAY...MAYBE JUST A TOUCH COOLER. COULD SEE SOME GUSTY WINDS BEGINNING ON WED AS WELL AS A LOW LEVEL JET DEVELOPS AHEAD OF A COLD FRONT. A COLD FRONT EXTENDING FROM THE PREVIOUSLY MENTIONED LOW WILL THEN APPROACH ON THURSDAY AND THROUGH FRIDAY. WITH IT BEING A FEW DAYS OUT...CANNOT PINPOINT THE EXACT TIMING OF THE PASSAGE OF THE FRONT BUT IT SHOULD BE SOMETIME THURSDAY EVENING TO FRIDAY MORNING. THIS WILL BRING SHOWERS AND THUNDERSTORMS TO THE AREA FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON. SHEAR IS NOT OVERLY IMPRESSIVE FOR THURSDAY BUT WITH DECENT LIFT AND PLENTY OF AFTERNOON INSTABILITY...WOULD NOT BE SURPRISED TO SEE SOME STRONGER THUNDERSTORMS DEVELOP. THE TEMPS WILL CONTINUE TO COOL WITH FRIDAY HIGHS DROPPING INTO THE LOWER TO MIDDLE 80S. ON FRIDAY THE COLD FRONT ACTUALLY SEEMS TO STALL JUST EAST OF THE AREA AND THEN RETROGRADE BACK WEST AS AN UPPER LOW BECOMES CUT OFF OVER THE SOUTHEASTERN U.S. THIS WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST THROUGH THE DAY AND INTO SUNDAY AS THE FRONT MOVES WEST AND DISSIPATES. WEEKEND HIGH TEMPS WILL BE JUST AT OR BELOW NORMAL. LOW TEMPERATURES THROUGH THE LONG TERM WILL BE JUST ABOVE NORMAL. EXPECT MOSTLY CLOUDY TO CLOUDY SKIES THROUGH THE WEEK WITH MAYBE SOME CLEARING EACH MORNING. GENERALLY SW-W WINDS THROUGH THE LONG TERM OUTSIDE OF THE WED-FRI TIME FRAME WITH THE LOW LEVEL JET DEVELOPING. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... A WEAK SFC TROF WILL REMAIN INVOF THE HUDSON RIVER THRU THE TAF PERIOD. MAINLY VFR THRU THE TAF PERIOD. SCT TSTMS NEAR THE CITY AND WESTERN TERMINALS WILL CONTINUE TO WEAKEN AND SHOULD NO LONGER BE A THREAT AFTER 03Z. FOR MONDAY...SW-WSW WINDS INCREASING TO 10-15KT AFTER THE MORNING PUSH. AFTERNOON GUSTS AT KEWR/KTEB/KLGA AGAIN...UP TO AROUND 20KT. SCT SHRA/TSTMS EXPECTED IN THE AFTERNOON. .OUTLOOK FOR 00Z MONDAY THROUGH FRI... .MON NIGHT-FRI...MAINLY VFR...BUT SUB-VFR POSSIBLE IN SCT TSTMS THRU THE ENTIRE PERIOD. && .MARINE... HIGH PRESSURE DRIFTS FURTHER SOUTH AS A FRONTAL BOUNDARY AND WEAK LOW PRESSURE REMAINS TO THE NORTH THROUGH MONDAY. GENERAL SW WINDS EXPECTED...WITH SUB SCA CRITERIA THROUGH MONDAY AND MONDAY NIGHT. WINDS MAY INCREASE SLIGHTLY DURING THE DAYTIME LOCALLY DUE TO ENHANCEMENT FROM SEA BREEZES. WINDS AND WAVES WILL REMAIN BELOW SCA CRITERIA TUESDAY THROUGH THURSDAY. A COLD FRONT WILL THEN APPROACH THE WATERS WITH A LOW LEVEL JET DEVELOPING. SEAS WILL BE ON THE INCREASE AND OCEAN SEAS COULD BE ABOVE 5 FT BUT THURSDAY MORNING AND REMAIN ELEVATED THROUGH FRIDAY. WINDS WILL ALSO BE AT MARGINAL SCA CRITERIA BEGINNING THURSDAY MORNING AND CONTINUING THROUGH FRIDAY. && .HYDROLOGY... SCATTERED SHOWERS/THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAIN THIS EVENING AND AGAIN ON MONDAY. THE PROBABILITY FOR WIDESPREAD HEAVY RAIN INTO THE MIDDLE OF NEXT WEEK IS LOW. HOWEVER...ANY TSTMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. && SYNOPSIS...LN/PW NEAR TERM...LN/PW SHORT TERM...LN/PW LONG TERM...LN AVIATION...JMC MARINE...LN/PW HYDROLOGY...LN/PW
Hazardous weather outlook, Jul 7, 7:29 PM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 729 PM EDT SUN JUL 7 2013 CTZ005>012-NYZ072>075-078>081-176>179-082330- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 729 PM EDT SUN JUL 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ002-004-006-103>108-NYZ067>071-082330- WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN- WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER- 729 PM EDT SUN JUL 7 2013 ...SEVERE THUNDERSTORM WATCH 395 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-370-082330- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- WATERS FROM MONTAUK POINT NY TO SANDY HOOK NJ FROM 20 TO 40 NM- 729 PM EDT SUN JUL 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
In the hours before
Local storm report, Jul 7, 4:10 PM EDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
410 PM EDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM TSTM WND DMG PORT ORANGE 41.49N 74.57W
07/07/2013 ORANGE NY EMERGENCY MNGR
WIRES DOWN ON US ROUTE 209 AND PORT ORANGE ROAD. TIME
ESTIMATED BY RADAR.
&&
DSLocal storm report, Jul 7, 4:13 PM EDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
413 PM EDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM HAIL WESTTOWN 41.34N 74.54W
07/07/2013 M1.00 INCH ORANGE NY PUBLIC
QUARTER SIZED HAIL OBSERVED IN WESTTOWN.
&&
DSSpecial weather statement, Jul 7, 6:10 PM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
610 PM EDT SUN JUL 7 2013
CTZ005-NYZ070-072300-
NORTHERN FAIRFIELD-NORTHERN WESTCHESTER-
610 PM EDT SUN JUL 7 2013
...STRONG THUNDERSTORM WILL IMPACT FAIRFIELD AND WESTCHESTER
COUNTIES...
AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RIDGEFIELD...OR 6 MILES SOUTHEAST OF
BREWSTER...AND MOVING EAST AT 15 MPH.
SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4147 7331 4147 7330 4145 7330 4145 7327
4143 7326 4143 7325 4131 7318 4122 7360
4136 7364 4137 7355 4143 7354 4149 7337
LNSpecial weather statement, Jul 7, 8:16 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
816 PM EDT SUN JUL 7 2013
NJZ002-004-103>105-NYZ069-080100-
EASTERN BERGEN-EASTERN PASSAIC-ROCKLAND-WESTERN BERGEN-WESTERN
ESSEX-WESTERN PASSAIC-
816 PM EDT SUN JUL 7 2013
...STRONG THUNDERSTORM WILL IMPACT BERGEN...NORTHERN ESSEX...PASSAIC
AND ROCKLAND COUNTIES...
AT 814 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WHARTON...OR NEAR DOVER...AND MOVING EAST AT
30 MPH.
SMALL HAIL...AND GUSTY WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4118 7412 4090 7392 4089 7393 4084 7433
4090 7434 4091 7429 4090 7428 4097 7429
4099 7430 4103 7442 4102 7443 4105 7445
4103 7449 4104 7450
LNSpecial weather statement, Jul 7, 8:35 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
835 PM EDT SUN JUL 7 2013
NJZ004-006-104>108-080115-
EASTERN BERGEN-EASTERN ESSEX-EASTERN PASSAIC-EASTERN
UNION-HUDSON-WESTERN ESSEX-WESTERN UNION-
835 PM EDT SUN JUL 7 2013
...STRONG THUNDERSTORM WILL IMPACT EASTERN PASSAIC...ESSEX...
HUDSON...SOUTHERN BERGEN AND UNION COUNTIES...
AT 831 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BERNARDSVILLE...OR 7 MILES SOUTHWEST OF
MORRISTOWN...AND MOVING NORTHEAST AT 40 MPH.
SMALL HAIL...AND GUSTY WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4074 7438 4075 7437 4076 7438 4080 7437
4082 7434 4085 7433 4089 7396 4071 7406
4064 7422 4061 7443 4066 7441 4065 7445
4067 7447
LNThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 9:31 PM EDT | Severe Thunderstorm Warning | OKX | Rockland, Westchester | 29 min |
| Jul 8, 6:03 PM EDT | Areal Flood Advisory | OKX | Bronx | 42 min |
| Jul 8, 7:59 PM EDT | Areal Flood Advisory | OKX | Bronx | 46 min |
| Jul 7, 8:16 PM EDT | Special Weather Statement | OKX | Bergen, Passaic | 44 min |
| Jul 7, 8:35 PM EDT | Special Weather Statement | OKX | Essex, Hudson, Union | 40 min |
| Jul 7, 9:27 PM EDT | Special Weather Statement | OKX | Bergen | 33 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.